• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Lorazepam and dependence

I

Imhotep

Active member
Joined
Oct 15, 2017
Messages
35
My psychiatrist perscribed to me Lorazepam for panic attacks and it does help apparently. However I'm worried about all the tolerance, dependence etc.
He says that as long as I keep it up to 3 pills daily I should not worry about these things, is this true?Currently I'm using 1-2 a day and it does reduce the severity of the attacks.
 
N

nightmare57

Well-known member
Joined
Mar 12, 2016
Messages
597
I was prescribed Diazepam and was worried about dependence but after 3 weeks on 2mg twice a day I didn't become addicted and IMO Diazepam is stronger than Lorazepam. I think they will take you off them before you become addicted. You will be fine.
 
Last edited by a moderator:
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,604
I am on Lorezapam, only for as and when, away on holiday/vacations. I am on half a dose at night, so as it's such a low dose, I'm not at all worried, about to use an expression, becoming addicted, to this med.
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,748
Location
Europe
I have some lorazepam to take when I suffer insomnia, in 2.5 mg tablets, but I did get some withdrawal symptoms when I stopped taking them after six weeks taking them regularly during a difficult period... so if you take those kinds of doses I would say keep an eye on it.

The withdrawal was marked by a lot of restlessness, it was quite difficult.
 
H

Helena1

Well-known member
Forum Safety Team
Joined
Oct 11, 2014
Messages
10,029
Location
UK
are you planning on taking it long term? where are you from?
 
Top